# SDR QXEA9500122

- Difficulty date: April 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC595
- System (JASC): 2720 · Rudder Control System
- Part: Link Rod
- Part number: 2742025007
- Condition: Broken
- Location: Rudder
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PSC - RUDDER VIBRATION AFTER ROTATION.  VIBRATION CONTINUED IN FLIGHT, AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER PROBLEM.  RUDDER TRIM TAB TO TAB ACTUATOR ROD WAS BROKEN.  REPLACED ROD AND RIGGED TRIM TAB I/A/W MM.  THE ROD BROKE BECAUSE THE TAB ACTUATOR FORK END WAS 90 DEGRESS OUT OF POSITION.  AIRCRAFT RETURNED TO SERVICE.
